# SDR ASAA2023041842922

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 3,239 hours, 985 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632920682
- Part serial: 3006
- Condition: Failed
- Location: #2 Engine
- Part time: 3,236 hours, 984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PERFORMING ASA T/C 72-ASA-03. FOUND DEFECTIVE HELICOIL ON LOCK-OUT OF #2 ENG HPSOV.  GROUNDED - YES. PERFORMED ALT-LOCKOUT PROCEDURE IAW B737-9 CHPT 5, 05-07-01 TABLE 3 ITEM #7. REMOVED HPSOV IAW B737-9 AMM 36-11-07-000-801.INSTALLED HPSOV ON #2 ENG AND ACCOMPLISHED OPERATIONAL CHECK IN REF TO AMM 36-11-07-400-801 OPS CHECKS GOOD NO LEAKS NOTED, NO DEFECT NOTED.
